Follow
Hong Van Le
Hong Van Le
Institute of Mathematics of the Czech Academy of Sciences
Verified email at math.cas.cz - Homepage
Title
Cited by
Cited by
Year
Information geometry and sufficient statistics
N Ay, J Jost, HV Lê, L Schwachhöfer
Probability Theory and Related Fields 162, 327-364, 2015
1232015
Symplectic fixed points, the Calabi invariant and Novikov homology
KO H. V. Le,
Toplogy 34 (1), 155-176, 1995
64*1995
Statistical manifolds are statistical models
HV Lê
Journal of Geometry 84, 83-93, 2006
352006
The uniqueness of the Fisher metric as information metric
HV Lê
Annals of the Institute of Statistical Mathematics 69, 879-896, 2017
342017
Cup-length estimate for symplectic fixed points
HV Lê
Contact and Symplectic Geometry, 268-295, 1996
331996
Parametrized measure models
N Ay, J Jost, HV Lê, L Schwachhöfer, N Ay, J Jost, HV Lê, L Schwachhöfer
Information Geometry, 121-184, 2017
322017
Manifolds admitting stable forms
HV Lê, M Panák, J Vanzura
arXiv preprint arXiv:0704.3894, 2007
222007
Classification of compact homogeneous spaces with invariant G2-structures
HV Lê, M Munir
Advances in Geometry 12 (2), 303-328, 2012
212012
Epidemic dynamics via wavelet theory and machine learning with applications to Covid-19
T Tat Dat, P Frédéric, NTT Hang, M Jules, N Duc Thang, C Piffault, R Willy, ...
Biology 9 (12), 477, 2020
192020
Cohomology theories on locally conformal symplectic manifolds
HV Lê, J Vanžura
arXiv preprint arXiv:1111.3841, 2011
192011
A minimizing deformation of Legendrian submanifolds in the standard sphere
HV Lê
Differential Geometry and its Applications 21 (3), 297-316, 2004
172004
The Frölicher–Nijenhuis bracket and the geometry of -and Spin(7)-manifolds
K Kawai, HV Lê, L Schwachhöfer
Annali di Matematica Pura ed Applicata (1923-) 197 (2), 411-432, 2018
142018
Probabilistic morphisms and Bayesian nonparametrics
J Jost, HV Lê, TD Tran
The European Physical Journal Plus 136 (4), 1-29, 2021
132021
Application of integral geometry to minimal surfaces
HV Lê
arXiv preprint arXiv:1401.5227, 2014
122014
Lagrangian submanifolds in strict nearly Kähler 6-manifolds
HV Lê, L Schwachhöfer
112019
Deformations of coisotropic submanifolds in Jacobi manifolds
HV Lê, YG Oh, AG Tortorella, L Vitagliano
arXiv preprint arXiv:1410.8446, 2014
112014
Manifolds admitting a G2-structure
HV Lê
arXiv preprint arXiv:0704.0503, 2007
92007
A Characterization of Minimal Legendrian Submanifolds in 2n+ 1
H Lê, G Wang
Compositio Mathematica 129 (1), 87-93, 2001
92001
Real graded Lie algebras, Galois cohomology, and classification of trivectors in R^ 9
M Borovoi, WA de Graaf, HV Lê
arXiv preprint arXiv:2106.00246, 2021
72021
The Cram\'er-Rao inequality on singular statistical models I
J Jost, HV Lê, L Schwachhöfer
arXiv preprint arXiv:1703.09403, 2017
72017
The system can't perform the operation now. Try again later.
Articles 1–20